# SDR AUS20010964

- Difficulty date: September 3, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: 552212126
- Condition: Corroded
- Location: Wing, Plates/Ski
- Component: Wing, Plates/Ski, Cessna, 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING SKIN SPLICE CORRODED. AREAS OF SPLICE ASSEMBLY DISBONDED.
